Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 147, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 5, 2017, 3:02 PM CDT for Jefferson County, Alabama. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2017, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 5, 2017, 3:24 PM CDT
- In force
- 22 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 62 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 3:05 PM CDT | TSTM WND DMG | 1 Nne Ruffner Mountain, AL | 800 BLOCK OF COVINGTON AVENUE IN E BHAM, BFR HAS A TREE ON HOUSE WITH LINES DOWN. TIME ESTIMATED FROM RADAR. CORRECTED STREET LOCATION. |
| Jul 5, 3:05 PM CDT | TSTM WND DMG | 1 Nne Ruffner Mountain, AL | 800 BLOCK OF COVINGTON PL IN E BHAM, BFR HAS A TREE ON HOUSE WITH LINES DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 5, 3:05 PM CDT | TSTM WND DMG | 1 Nnw Ruffner Mountain, AL | TREES DOWN AT RUTHERFORD CIRCLE IN BIRMINGHAM (ROEBUCK SPRINGS). VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1874 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644
WUUS54 KBMX 052002
SVRBMX
ALC073-052045-
/O.NEW.KBMX.SV.W.0147.170705T2002Z-170705T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
302 PM CDT WED JUL 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson County in Alabama...
* Until 345 PM CDT
* At 302 PM CDT, a severe thunderstorm was located over Alton, or
near Irondale, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Birmingham, Trussville, Irondale, Pinson-Clay-chalkv, Center Point,
Clay, Pinson, Tarrant, Argo, Chalkville, Alton, Grayson Valley,
Birmingham Airport, Palmerdale, Village Springs, Birmingham Race
Course, Ruffner Mountain and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3378 8665 3377 8665 3377 8659 3375 8654
3374 8654 3373 8653 3364 8653 3351 8667
3356 8677 3379 8667
TIME...MOT...LOC 2002Z 213DEG 14KT 3358 8668
HAIL...1.00IN
WIND...60MPH
$$
89^GSatterwhite2 follow-up statements
182
WWUS54 KBMX 052017
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
317 PM CDT WED JUL 5 2017
ALC073-052045-
/O.CON.KBMX.SV.W.0147.000000T0000Z-170705T2045Z/
Jefferson AL-
317 PM CDT WED JUL 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EAST CENTRAL JEFFERSON COUNTY...
At 317 PM CDT, a severe thunderstorm was located over Grayson Valley,
or over Trussville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Birmingham, Trussville, Irondale, Pinson-Clay-chalkv, Center Point,
Clay, Pinson, Tarrant, Argo, Chalkville, Alton, Grayson Valley,
Birmingham Airport, Palmerdale, Village Springs, Birmingham Race
Course, Ruffner Mountain and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3377 8659 3375 8654 3374 8654 3373 8653
3364 8653 3351 8667 3356 8677 3377 8663
TIME...MOT...LOC 2017Z 213DEG 14KT 3363 8664
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite217
WWUS54 KBMX 052024
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
324 PM CDT WED JUL 5 2017
ALC073-052033-
/O.CAN.KBMX.SV.W.0147.000000T0000Z-170705T2045Z/
Jefferson AL-
324 PM CDT WED JUL 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3377 8659 3375 8654 3374 8654 3373 8653
3364 8653 3351 8667 3356 8677 3377 8663
TIME...MOT...LOC 2019Z 213DEG 14KT 3365 8662
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 12:28 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 5, 12:28 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1228 PM CDT Wed Jul 5 2017 .UPDATE... Aviation Discussion. && MESOSCALE UPDATE... 12Z KBMX sounding indicates a slightly drier vertical profile from previous days. Precipitable water value of 1.60 inches is a bit lower from the reading 24 hours ago. The sounding profile contains a radiation inversion around 980 mb, a subsidence inversion around 830 mb and another subsidence inversion around 540 mb. Overall, the sounding has a drier profile from yesterday at this time and that trend has been noted over the past 2 days. Vertical wind profiles are unidirectional out of the southwest from above the surface to around 550 mb followed by a more southerly component to 460 mb then transitioning to a westerly flow above 460 mb. Speeds are fairly uniform from 15 to 30 knots through the profile. Storm organization will be hampered by bulk shear values less than 20 knots and storm relative helicities less than 50 m2/s2 through the 0-1 km and 0-2 km depths. Morning surface/radar/satellite analysis indicates a continued trend as noted yesterday of rising surface pressures across our southeastern counties with lowest pressures across the northwest corner of the state. WPC analyses indicate a stationary front extending from northwest Arkansas east across northern Tennessee where the front becomes rather diffuse. Locally, a low-level boundary was analyzed over southern Autauga county and extended southeast into far northern Crenshaw County and this was drifting northeast. Another boundary was analyzed associated with ongoing convection in west Jefferson County and was moving northeast. A lengthy boundary extended from near Demopolis in Marengo County northeast into central Randolph County and was slowly lifting north-northeast. The vertical depth of drier air generally above 830 mb will encourage more discrete convection but will also support evaporative cooling processes that will encourage the formation of wet microbursts with the stronger convection. Downdraft CAPE value around 1020 J/kg further supports this potential. The wet microburst risk today will still be in the low category... but looks to be toward the upper end of that range. Model-derived storm motion projections indicate storms should move between 10 to 20 knots. The combination of slower storm motions and precipitable water values over an inch will continue to pose a risk for localized ponding of water and some localized flooding. Analysis supports the ongoing forecast of best rain and thunderstorm chances across our northwest counties with lower chances roughly along and north of the I-20 corridor. 05 && Previous short-term discussion:Today and Tonight. The overall pattern has changed little across central Alabama the past few days. An upper ridge was located over the northern Gulf of Mexico and an upper trof across the Mid Mississippi Valley. The upper ridge has suppressed convection for areas south of I-20, and this trend will continue through tonight. Scattered showers and thunderstorms will develop during the day today for areas along and north of I-20. Some of the storms could be locally strong due to steep low level lapse rates and the presence of drier air at the mid and upper levels of the atmosphere. Temperatures will climb into the lower to middle 90s for most of the area, and heat indices will reach 102-105 this afternoon for areas south of a line from Tuscaloosa to Selma line. 58/rose .LONG TERM... Thursday through Wednesday. A weak surface low slides eastward through the Ohio River Valley on Thursday, stretching a cold front down through Northern MS and Northwestern AL. As the front and associated trough axis slowly slide southeastward through Central AL, expect increased chances of rain and thunderstorms. Models disagree on when the front pushes into the area, with the GFS and EC bringing better rain chances into the northern portions of Central AL as early as Thursday afternoon. However, the NAM and higher-resolution CAMs keep the front back until the overnight hours Thursday night into Friday morning. Therefore, it comes down to timing as far as rain and thunderstorm coverage. If the line moves in Thursday afternoon or evening, expect more coverage north of the I-20 corridor. If the NAM and CAMs verify, we could see more scattered coverage. Given the high PWATs Thursday, some of these storms will be capable of producing very heavy rainfall in a short amount of time. If convection is able to develop Thursday afternoon/evening, dry air aloft will lead to DCAPE values over 1000 J/Kg, so cannot rule out isolated winds gusts of 35-45 mph near any stronger storms. The weak frontal boundary begins to stall over the Deep South Friday through Monday , which will lead to chances for rain and storms each day across much of the area during peak heating. For now, have roughly 50% coverage south of I-20 corridor Friday where the best lift will be located. Saturday, models hint at a shortwave in the larger scale trough moving through, which would provide enough lift north of the stalled front, so I have included 45-50% coverage for most of the area on Saturday. By Sunday and Monday, the best lift, and therefore rain chances, will be limited to the southern one-third of Central AL closer to the stalled frontal boundary. For Tuesday and Wednesday, southerly flow returns as the upper trough flattens causing the previously stalled frontal boundary to lift northward as an effective warm front. Expect scattered afternoon thunderstorms both days with Central AL with the moist southerly flow. 25/Owen && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms have developed across north Central Alabama, and expect this activity to continue through much of the afternoon, occasionally impacting northern terminals. Any storm has the potential for strong wind gusts and heavy rainfall causing brief reductions in vis. Coverage of storms should diminish with loss of daytime heating, but will need to monitor for activity beyond 01-02Z. 14 && .FIRE WEATHER... Isolated to scattered showers and storms will be possible across the northern half of Central Alabama through tomorrow, with rain-free conditions across the southern half. Somewhat better rain chances will move in Thursday due to an upper-level disturbance. There are no fire weather concerns due to summertime humidity. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 90 71 88 72 87 / 30 20 50 40 30 Anniston 91 72 88 72 87 / 20 10 40 40 40 Birmingham 91 73 88 74 87 / 50 20 40 40 40 Tuscaloosa 93 73 89 73 88 / 30 20 30 40 40 Calera 92 72 89 73 87 / 20 10 30 40 50 Auburn 91 72 89 72 87 / 10 0 10 30 40 Montgomery 94 73 92 75 90 / 10 0 10 30 50 Troy 92 72 90 72 88 / 10 0 10 30 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 5, 3:39 AM CDT, 11 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 339 AM CDT Wed Jul 5 2017 ALZ011>015-017>050-061145- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 339 AM CDT Wed Jul 5 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Special weather statement, Jul 5, 11:59 AM CDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1159 AM CDT WED JUL 5 2017
ALZ014-015-051745-
Walker AL-Winston AL-
1159 AM CDT WED JUL 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND
SOUTHWESTERN WINSTON COUNTIES UNTIL 1245 PM CDT...
At 1159 AM CDT, Doppler radar was tracking a strong thunderstorm over
Kansas, or near Carbon Hill, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Carbon Hill, Lynn, Kansas, Nauvoo, Eldridge, McDowell Camp Grounds,
Ashbank, Corinth Rec Area, Poplar Springs, Clear Creek, Lupton,
Curtis Crossroads and Black Pond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3412 8727 3406 8723 3400 8721 3395 8728
3387 8752 3387 8762 3390 8764 3397 8764
3399 8762 3409 8748 3413 8736
TIME...MOT...LOC 1659Z 235DEG 26KT 3392 8758
89^GSatterwhiteSpecial weather statement, Jul 5, 1:03 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
103 PM CDT WED JUL 5 2017
ALZ024-051845-
Jefferson AL-
103 PM CDT WED JUL 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 145 PM CDT...
At 102 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morris to McDonald Chapel. Movement was
northeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Birmingham, Trussville, Gardendale, Irondale, Leeds, Moody,
Fairfield, Fultondale, Pinson-Clay-chalkv, Center Point, Pleasant
Grove, Clay, Pinson, Tarrant, Adamsville, Argo, Kimberly, Graysville,
Morris and Brookside.
LAT...LON 3378 8666 3377 8665 3376 8654 3374 8654
3372 8653 3365 8653 3362 8654 3362 8655
3356 8655 3355 8653 3354 8653 3348 8701
3375 8684 3379 8668
TIME...MOT...LOC 1802Z 245DEG 24KT 3372 8681 3352 8694
89^GSatterwhiteSpecial weather statement, Jul 5, 1:55 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
155 PM CDT WED JUL 5 2017
ALZ017-018-024-026-051930-
Etowah AL-Jefferson AL-St. Clair AL-Blount AL-
155 PM CDT WED JUL 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...ETOWAH...
NORTHEASTERN JEFFERSON AND ST. CLAIR COUNTIES UNTIL 230 PM CDT...
At 155 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cleveland to Altoona to near Ashville.
Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Gadsden, Trussville, Leeds, Moody, Rainbow City, Oneonta,
Springville, Odenville, Blountsville, Cleveland, Clay, Pinson,
Attalla, Glencoe, Margaret, Argo, Ashville, Sardis City, Ragland and
Locust Fork.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3407 8594 3392 8595 3386 8600 3384 8607
3377 8605 3368 8617 3370 8620 3367 8619
3362 8626 3357 8645 3359 8664 3373 8666
3383 8659 3402 8672 3408 8665 3413 8650
3415 8636 3410 8630 3418 8619 3420 8597
TIME...MOT...LOC 1855Z 241DEG 31KT 3404 8657 3402 8631 3377 8631
89^GSatterwhiteSpecial weather statement, Jul 5, 2:30 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Birmingham AL
230 PM CDT WED JUL 5 2017
ALZ018-019-026-052015-
Calhoun AL-Etowah AL-St. Clair AL-
230 PM CDT WED JUL 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALHOUN...ETOWAH AND
NORTHEASTERN ST. CLAIR COUNTIES UNTIL 315 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm near
Steele, or near Rainbow City, moving northeast at 35 mph.
Winds of 40 to 50 mph will be possible with this storm.
Locations impacted include...
Gadsden, Rainbow City, Hokes Bluff, Attalla, Glencoe, Ragland,
Ohatchee, Steele, Walnut Grove, Reece City, Tabor Road, Ballplay,
Gadsden Mall, Noccalula Falls, Southside, Ridgeville, Alabama
International Dragway, Gadsden Steam Plant, Rockledge and Cobb City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3411 8584 3413 8580 3412 8579 3410 8580
3400 8574 3397 8574 3396 8573 3375 8613
3389 8627 3398 8634 3400 8633 3420 8604
3420 8584
TIME...MOT...LOC 1929Z 240DEG 30KT 3397 8614
89^GSatterwhiteSpecial weather statement, Jul 5, 2:43 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Birmingham AL 243 PM CDT WED JUL 5 2017 ALZ015-052030- Walker AL- 243 PM CDT WED JUL 5 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 330 PM CDT... At 243 PM CDT, Doppler radar was tracking a strong thunderstorm over Oakman, or 11 miles southwest of Jasper, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Jasper, Cordova, Dora, Parrish, Oakman, Sipsey, Rocky Hollow, Burnwell, Beloit, Lynns Park, Barney, West Corona, Cedrum Area, Holly Grove, Powellville, Gamble, Corona, Townley and Boldo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3368 8706 3369 8753 3384 8753 3393 8710 TIME...MOT...LOC 1943Z 265DEG 26KT 3374 8742 89^GSatterwhite
Special weather statement, Jul 5, 2:57 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Birmingham AL
257 PM CDT WED JUL 5 2017
ALZ024-052045-
Jefferson AL-
257 PM CDT WED JUL 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY
UNTIL 345 PM CDT...
At 257 PM CDT, Doppler radar was tracking a strong thunderstorm over
Irondale, moving northeast at 15 mph.
Pea size hail and winds of 40 to 50 mph will be possible with this
storm.
Locations impacted include...
Birmingham, Mountain Brook, Trussville, Irondale, Pinson-Clay-chalkv,
Center Point, Clay, Pinson, Tarrant, Argo, Chalkville, Alton, Grayson
Valley, Birmingham Airport, Palmerdale, Village Springs, Birmingham
Race Course, Ruffner Mountain and Cloverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3378 8665 3377 8665 3377 8662 3373 8653
3364 8653 3350 8668 3355 8678 3379 8667
TIME...MOT...LOC 1957Z 213DEG 14KT 3356 8670
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 10:50 AM CDT | Special Weather Statement | BMX | Etowah | 55 min |
| Jul 5, 11:22 AM CDT | Special Weather Statement | BMX | Cherokee | 68 min |
| Jul 5, 11:48 AM CDT | Special Weather Statement | BMX | Etowah | 42 min |
| Jul 5, 11:59 AM CDT | Special Weather Statement | BMX | Winston | 46 min |
| Jul 5, 1:03 PM CDT | Special Weather Statement | BMX | Jefferson | 42 min |
| Jul 5, 1:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 35 min |
| Jul 5, 2:30 PM CDT | Special Weather Statement | BMX | Etowah | 45 min |
| Jul 5, 2:43 PM CDT | Special Weather Statement | BMX | Walker | 47 min |
| Jul 5, 2:57 PM CDT | Special Weather Statement | BMX | Jefferson | 48 min |
| Jul 5, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee | 53 min |
| Jul 5, 3:45 PM CDT | Special Weather Statement | BMX | Jefferson | 30 min |
| Jul 5, 3:48 PM CDT | Special Weather Statement | BMX | St. Clair | 42 min |
| Jul 5, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 34 min |
| Jul 5, 5:02 PM CDT | Areal Flood Advisory | BMX | Jefferson, St. Clair, Shelby | 3 hr |
| Jul 5, 5:13 PM CDT | Special Weather Statement | BMX | Talladega | 47 min |
| Jul 5, 5:55 PM CDT | Special Weather Statement | BMX | Talladega | 50 min |
| Jul 5, 6:22 PM CDT | Special Weather Statement | BMX | Clay | 53 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.